I have been taking 2 250 mg. depakote at night. In adding another 250, I added it in the a.m. I became very groggy in the afternoon. Will this grogginess go away if I take it all at night? Thanks in advance.
Yes that's complex because for me it didn't work unless I took it twice a day. Ask your psychiatrist if it would work once a day though ER might be different but that would be up to them. I don't know if they had that option when I took it. It was quite sedating though for me so if allowed that might be a good option.
I thought I'd add an answer here on the forum as well as our conversation in PM.
Changing to 1000 mg is to handle symptoms of hypomania when they become a problem for functioning. This happened recently, and I felt much better after 4 days of the increased dose. I reduced it back to 750 after a couple of weeks when the symptoms had settled down and I felt that the drug was making me feel bloated and very tired.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.